# SDR QMLA2013051313066

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 2,583 hours, 4,084 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 160 hours, 279 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE FIRE LIGHT ILLUMINATED BRIEFLY THEN EXTINGUISHED.  CHECKED CONTINUITY OF FIRE DETECTORS REF AMM 26-11-00, 6-2, CHECKED WIRING REF WDM 26-11, CHECKED AND APPLIED STABILANT 22 TO PLUG 22 DELTA, CHECKED 38W HOLD STRIP, CHECKED 40W RELAY AND APPLIED STABILANT 22 TO CONNECTORS, COULD NOT DUPLICATE, NO DEFECTS NOTED.
